# SDR 05FDEA03142

- Difficulty date: September 27, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF BL 0 TENSION STRAP ON FED EX CARD, FOUND CORROSION ON LWR FLANGE OF FLOORBEAM AT B/S 1148, WL 200 BL 0.  REPAIRED FLOORBEAM AT B.S. 1148, BL0, WL 200 PER SRM 53-10-8.
